Originally Posted by mompattie
Hello!!! I'm a NEWBIE NEWBIE here with a question - I'm on Day 4 of my first week on IP, and I'm getting nauseated after the Cal Mag at supper and at bedtime. Is this normal? Is there something I can do to fix this? I am down and out of commission for about 3 hours after supper time, and my DH is a sweetie for holding down the fort (supper dishes and kids bedtime routine), while I'm trying to keep my supper down!
Thanks and I love all the posts - has kept me busy reading all weekend!! You guys rock!
This has happened with different of the supplements for several people on the forum.
You should talk to your coach about this. They may have their own idea of what is best.
Some possible thoughts thrown around have been:
Taking it at a different time of day may help
Taking a smaller dose
You could be sensitive to the magnesium or not need so much
You could be intolerant of this form of calcium... relatively rare but can happen
You might discuss these thoughts with your coach and see what they suggest.
The type of calcium we are taking DOES NOT need to be taken with food (some forms of calcium do need food) so, you could try to take it a bit earlier in the day without food.
I wish I could be more helpful.